Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("ATTEIGNABILITE")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2075

  • Page / 83

Export

Selection :

  • and

ON CANONICAL FORMS FOR LINEAR CONSTANT SYSTEMS = SUR LES FORMES CANONIQUES POUR LES SYSTEMES CONSTANTS LINEAIRESANTOULAS AC.1981; INT. J. CONTROL; ISSN 0020-7179; GBR; DA. 1981; VOL. 33; NO 1; PP. 95-122; BIBL. 13 REF.Article

A REACHABILITY CRITERION FOR LINEAR TIME-INVARIANT SYSTEMS.FORNASINI E; LEPSCHY A.1975; INTERNATION. J. CONTROL; G.B.; DA. 1975; VOL. 22; NO 6; PP. 883-887Article

A NOTE ON REACHABILITY OF DISCRETE-TIME QUANTIZED CONTROL SYSTEMS. = NOTE SUR L'ATTEIGNABILITE POUR LES SYSTEMES DE COMMANDES QUANTIFIES EN TEMPS DISCRETANZAI Y.1974; I.E.E.E. TRANS. AUTOMAT. CONTROL; U.S.A.; DA. 1974; VOL. 19; NO 5; PP. 575-577; BIBL. 8 REF.Article

On accessibility and normal accessibility: the openness of controllability in the fine C° topologyGRASSE, K. A.Journal of differential equations (Print). 1984, Vol 53, Num 3, pp 387-414, issn 0022-0396Article

PERTURBATIONS OF OPEN SETS OF ATTAINABILITY.GRONSKI JM.1976; MATH. SYST. THEORY; U.S.A.; DA. 1976-1977; VOL. 10; NO 3; PP. 285-287; BIBL. 2 REF.Article

BRUNOVSKY EQUIVALENCE OF SYSTEM MATRICES: THE REACHABLE CASE = EQUIVALENCE DE BRUNOVSKY DES MATRICES DE SYSTEMES: LE CAS ACCESSIBLEPRATZEL WOLTERS D.1981; IEEE TRANS. AUTOMAT. CONTROL.; ISSN 0018-9286; USA; DA. 1981; VOL. 26; NO 2; PP. 429-434; BIBL. 17 REF.Article

ON THE REACHABILITY PRODUCT OF DIGRAPHS.TYAGI MS.1974; CAH. CENTRE ET. RECH. OPERAT.; BELG.; DA. 1974; VOL. 16; NO 1; PP. 55-66; BIBL. 1 REF.Article

Infinity of intermediate states is decidable for Petri netsWIMMEL, Harro.Lecture notes in computer science. 2004, pp 426-434, issn 0302-9743, isbn 3-540-22236-7, 9 p.Conference Paper

CONSTRUCTION NUMERIQUE DES ELLIPSOIDES APPROCHANT LES DOMAINES D'ATTEIGNABILITEKLEPFISH BR.1983; IZVESTIJA AKEDEMII NAUK SSSR. TEHNICESKAJA KIBERNETIKA; ISSN 0002-3388; SUN; DA. 1983; NO 4; PP. 216-219; BIBL. 4 REF.Article

REACHABILITY HOMOMORPHISMS ON NETSEBERT J; PERL J.1981; LECT. NOTES COMPUT. SCI.; ISSN 0302-9743; DEU; DA. 1981; NO 100; PP. 326-334; ABS. GER; BIBL. 4 REF.Conference Paper

CONTROL THEORY AND TOPICS IN FUNCTIONAL ANALYSIS. INTERNATIONAL SEMINAR COURSE. LECTURES. I; TRIESTE; 1974.1976; VIENNA; I.A.E.A.; DA. 1976; PP. 1-462; BIBL. DISSEM.; ISBN 920130076X; (IAEA-STI-PUB-415)Conference Proceedings

CONTRIBUTO ALLO STUDIO DELLA CONTROLLABILITA E DELLA RAGGIUNGIBITA NEI SISTEMI DINAMICI POLINOMIALI = CONTRIBUTION A L'ETUDE DE LA GOUVERNABILITE ET DE L'ATTEIGNABILITE DANS UN SYSTEME DYNAMIQUE POLYNOMIALFORNASINI E; LEPSCHY A.1978; ATTI MEM. ACCAD. PATAV. SCI. LETT. ARTI, 2; ISSN 500186; ITA; DA. 1978-1979; VOL. 91; PART. 2; PP. 65-76; ABS. ENG; BIBL. 2 REF.Article

ATTAINABLE SETS IN INFINITE-DIMENSIONAL SPACES.KLUVANEK I; KNOWLES G.1974; MATH. SYST. THEORY; U.S.A.; DA. 1974; VOL. 7; NO 4; PP. 344-351; BIBL. 7 REF.Article

INFINITE-TIME REACHABILITY OF STATE-SPACE REGIONS BY USING FEEDBACK CONTROLBERTSEKAS DP.1972; I.E.E.E. TRANS. AUTOMAT. CONTROL; U.S.A.; DA. 1972; VOL. 17; NO 5; PP. 604-613; BIBL. 13 REF.Serial Issue

CONTROL SYSTEMS ON SEMI-SIMPLE LIE GROUPS AND THEIR HOMOGENEOUS SPACESJURDJEVIC V; KUPKA I.1981; ANN. INST. FOURIER; ISSN 0373-0956; FRA; DA. 1981; VOL. 31; NO 4; PP. 151-179; ABS. FRE; BIBL. 12 REF.Article

SOME REMARKS ON REACHABILITY OF INFINITE-DIMENSIONAL LINEAR SYSTEMSYAMAMOTO Y.1980; J. MATH. ANAL. APPL.; USA; DA. 1980; VOL. 74; NO 2; PP. 568-577; BIBL. 10 REF.Article

AN ATTAINABILITY SET MODEL FOR DYNAMICAL GAMES.KLOEDEN PE.1976; J. DIFFER. EQUATIONS; U.S.A.; DA. 1976; VOL. 21; NO 1; PP. 197-230; BIBL. 1 P. 1/2Article

MODULE STRUCTURE OF CONSTANT LINEAR SYSTEMS AND ITS APPLICATIONS TO CONTROLLABILITYYAMAMOTO Y.1981; J. MATH. ANAL. & APPL.; ISSN 0022-247X; USA; DA. 1981; VOL. 83; NO 2; PP. 411-437; BIBL. 24 REF.Article

REALISATION DES FONCTIONS MULTIVALENTES PAR DES SYSTEMES LINEAIRES COMMANDESSUSLOV SI.1981; UPROWL. SISTEMY; SUN; DA. 1981; NO 21; PP. 62-69; BIBL. 1 REF.Article

SELF-ACCESSIBILITY OF A SET WITH RESPECT TO A MULTIVALUED FIELDBACCIOTTI A; STEFANI G.1980; J. OPTIM. THEORY APPL.; ISSN 0022-3239; USA; DA. 1980; VOL. 22; NO 2; PP. 535-552; BIBL. 15 REF.Article

ON THE REACHABLE SETS IN LINEAR SYSTEMSPACHTER M; JACOBSON DH.1979; APPL. MATH. OPTIMIZ.; DEU; DA. 1979; VOL. 5; NO 1; PP. 83-86; BIBL. 4 REF.Article

A DUALITY THEORY FOR LINEAR SYSTEMS OVER RINGSNAUDE G; NOLTE C.1979; N.R.I.M.S. TECH. REP., TWISK; ZAF; DA. 1979; NO 107; PP. 1-7; BIBL. 6 REF.Serial Issue

ON REACHABLE SETS.FENG HSIA HSU.1974; LECTURE NOTES ECON. MATH. SYST.; GERM.; DA. 1974; VOL. 106; PP. 197-218; BIBL. 5 REF.; (OPT. CONTROL THEOR. APPL. PROC. 14TH BIENN. SEMIN. CAN. MATH. CONGR. II.; LONDON, ONT.; 1973)Conference Paper

A UNIQUENESS THEOREM FOR LINEAR CONTROL SYSTEMS WITH COINCIDING REACHABLE SETS.HAUTUS MLJ; OLSDER GJ.1973; S.I.A.M. J. CONTROL; U.S.A.; DA. 1973; VOL. 11; NO 3; PP. 412-416; BIBL. 5 REF.Article

AN ATTAINABLE SETS APPROACH TO OPTIMAL CONTROL OF FUNCTIONAL DIFFERENTIAL EQUATIONS WITH FUNCTION SPACE TERMINAL CONDITIONSBANKS HT; JACOBS MQ.1973; J. DIFFER. EQUATIONS; U.S.A.; DA. 1973; VOL. 13; NO 1; PP. 127-149; BIBL. 20 REF.Serial Issue

  • Page / 83